# SDR R61A201508200546

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 3,107 hours, 2,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTOLUMINESCENT STRIPS WERE NOT ILLUMINATING. MAINTENANCE R & R PHOTOLUMINESCENT STRIPS IAW AMM AND OPS CHECKED GOOD.
